Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
Decoupling Control Using a Limiting Property of Linear Optimum Regulators and Application to Controlthe Shinansha
Nobuaki KOBAYASHIMitsuki KAWASHIMAMitsuhiro SAKURAIKazuo KANZAKI
Author information
JOURNALS FREE ACCESS

1998 Volume 11 Issue 11 Pages 608-615

Details
Abstract

We discuss a property of the limiting form derived by letting the weighting matrix with output vector tend to infinity in a standard linear regulator problem. In this paper, it is shown that there exists an explicit relationship between the limiting form and decoupling control in continuos linear systems. The new designing procedure for deriving the decoupling control law is presented, using this limiting property. We try to apply the proposed procedure to control the Shinansha.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top